Página Pessoal

Nikolai Vasylievich Chemetov

Contactos

Departamento de Matemática

Sala/Gabinete 4.1.20, R/C, Edif?cio C4 da FCUL
Ext. Principal
Telefone Direto
Email nvchemetov@ciencias.ulisboa.pt
Página Pessoal

Carreira Docente Universitário
Categoria Professor Auxiliar

Indicadores

ResearcherID
Orcid

Palavras Chave

Keywords


Interesses Científicos

Partial differential equations and their applications to continuum mechanics:

Navier-Stokes equations and Euler equations; transport theory, fluid dynamics, vortex dynamics

Nonlinear hyperbolic-elliptic equations: Porous media equations

Boundary layer problem, turbulence and vanishing viscosity limit

Motion of rigid solids in viscous fluids


Publicações selecionadas
  • N.V. Chemetov, S. Necasova. “The motion of the rigid body with collisions in a bounded domain. Global solvability result”. Nonlinear Analysis: Real World Applications 34 (2017) 416–445
  • N.V. Chemetov, F. Cipriano. “Boundary layer problem: Navier-Stokes equationsand Euler equations”. Nonlinear Analysis: Real World Applications, 14, N° 6(2013), 2091–2104.
  • N.V. Chemetov, W. Neves. “The generalized Buckley-Leverett System. Solvability”. Archive for Rational Mechanics and Analysis, 208, N° 1 (2013), 1-24.
  • N.V. Chemetov, S.N. Antontsev. “Euler equations with non-homogeneousNavier slip boundary condition”. Physica D: Nonlinear Phenomena, 237, N° 1(2008), 92-105.
  • N.V. Chemetov, M.M.Marques. “Non-convex quasi- variational differentialinclusions”. Set-Valued Analysis, 15, N° 3, (2007), 209-221.